# SDR SWAA2019031230505

- Difficulty date: February 28, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A0631
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED AT BS 256, BETWEEN LBL 16 TO RBL 3.  REPAIRED FLIGHT DECK FLOOR IAW SRM AND DWG.
